IEEE - Institute of Electrical and Electronics Engineers, Inc. - Distributed Consensus Control of Linear Multiagent Systems With Adaptive Nonlinear Couplings

Author(s): Bo Wei ; Feng Xiao
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 6
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2019.2896915
Regular:

This paper addresses the consensus problem of linear multiagent systems via nonlinear couplings. First, we show that the multiagent system can achieve consensus via nonlinear couplings provided... View More

Advertisement